# SDR SWAA2023041813674

- Difficulty date: March 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZAR LOWER SKIN STA 193.90 18' FROM L/E 0.6' L MARKED.<[01] REMOVED FRONT PANEL 331BZ FOR ACCESS IAW SRM 51-40-02.;[02] REMOVED THE DAMAGED PART ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 18' FROM FWD EDGE; CUT OUT DIMENSIONS 1.7' X 1.0' IAW SRM 55-10-01-2R-11;[03] HFEC INSPECTION REQUEST ON EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO OTHER DAMAGE EXIST.;[04] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] MEASUREMENT TABLE UPDATED;[06] VERIFIED CORRECTIVE ACTIONS 2 AND 5.;[07] COMPLETED STEPS 1 AND 2.;[08] FABRICATED REPAIR PARTS (1) DOUBLER FROM 2024 T3 CLAD 0.080' LOT # 1497191-1; (2) FILLER FROM 2024 T3 CLAD 0.063' LOT# 1497220-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.;[09] VERIFIED CORRECTIVE ACTION 8.  OK TO PRIME;[10] APPLIED PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11; OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL;[12] INSTALLED REPAIR PARTS ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 IAW SRM 55-10-01-2R-11
